MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350626
Medical Device Problem Codes Failure to Advance (2524); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date (07/2022).
 
Event or Problem Description
It was reported that during a stent placement, the device allegedly got stuck and was not able to load through the introducer sheath and failed to advance.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this was the first complaint reported for this lot number.Based on the severity and lot quantity the number of events is below the acceptable quality level.Investigation summary: the sample was returned for evaluation.The balloon had been inflated and there was no stent returned with the device.The investigation is inconclusive for the reported device incompatibility and failure to advance issues.The definitive root cause for the reported device incompatibility and failure to advance issues could not be determined based upon information received.Labeling review: the instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.H10: d4 expiry date (07/2022), g4.H11: h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided and a lot history review was performed.Investigation summary: the sample was returned for evaluation.The balloon had been inflated and there was no stent returned with the device.The investigation is inconclusive for the reported device incompatibility and failure to advance issues.The definitive root cause for the reported device incompatibility and failure to advance issues could not be determined based upon information received.Labeling review: the instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.H10: d4 expiry date (07/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10325063
Report Number9616666-2020-00078
Device Sequence Number16702949
Product Code PRL
UDI-Device Identifier05391522081055
UDI-Public(01)05391522081055
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350626
Device Catalogue NumberLSMU1350626
Device Lot NumberCMDV0160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/26/2020
09/15/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date09/08/2020
09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight58